# SDR PCSA06220601

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Engine: Pwa JT8D15
- Engine time: 51,252 hours, 26,365 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Multiple Fail
- Part time: 1,918 hours, 1,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: E, J, A

## Discrepancy

FLIGHT 611 ON TAKEOFF FROM MIA THE CREW REPORTED THE NR 1 BLEED TRIP LIGHT CAME ON.  THE CREW THEN CHANGED TO THE NR 2 BLEED, ONE MINUTE LATER THE NR 1 STRUT OVERHEAT LIGHT CAME ON.  THE CREW FOLLOWED THE COMPANY CHECKLIST AND SHUT DOWN THE NR 1 ENGINE; DUMPED FUEL, AND RETURNED TO MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE IS IN THE PROCESS OF TROUBLESHOOTING AND EVALUATING THE CAUSE.
